# SDR USAA920081074

- Difficulty date: April 21, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 80,759 hours, 31,050 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N852247
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - CORROSION ON AFT CARGO COMPARTMENT DOOR CUTOUT OUTBOARD CHORD, BS 1374 - BS 1376, S27R.  REPAIRED AFT CARGO COMPARTMENT DOOR CUTOUT OUTBOARD CHORD, BS 1374 - BS 1376, S27R IAW USAIRWAYS EA 130016.
